Open Access
Translator Disclaimer
2012 Implicit and Explicit Iterations with Meir-Keeler-Type Contraction for a Finite Family of Nonexpansive Semigroups in Banach Spaces
Jiancai Huang, Shenghua Wang, Yeol Je Cho
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/720192

Abstract

We introduce an implicit and explicit iterative schemes for a finite family of nonexpansive semigroups with the Meir-Keeler-type contraction in a Banach space. Then we prove the strong convergence for the implicit and explicit iterative schemes. Our results extend and improve some recent ones in literatures.

Citation

Download Citation

Jiancai Huang. Shenghua Wang. Yeol Je Cho. "Implicit and Explicit Iterations with Meir-Keeler-Type Contraction for a Finite Family of Nonexpansive Semigroups in Banach Spaces." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/720192

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1366.47003
MathSciNet: MR2910914
Digital Object Identifier: 10.1155/2012/720192

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top